About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 985095, 11 pages
http://dx.doi.org/10.1155/2013/985095
Research Article

On 0-Complete Partial Metric Spaces and Quantitative Fixed Point Techniques in Denotational Semantics

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21859, Saudi Arabia
2Departamento de Ciencias Matemáticas e Informática, Universidad de las Islas Baleares, Carretera de Valldemossa km 7.5, 07122 Palma de Mallorca, Spain

Received 9 June 2013; Revised 8 October 2013; Accepted 9 October 2013

Academic Editor: Ngai-Ching Wong

Copyright © 2013 N. Shahzad and O. Valero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. S. Scott, “Outline of a mathematical theory of computation,” in Proceedings of the 4th Annual Princeton Conference on Information Sciences and Systems, pp. 169–176, Oxford, UK, November 1970.
  2. G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. Mislove, and D. S. Scott, Continuous Lattices and Domains, vol. 93 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Schellekens, “The smyth completion: a common foundation for denotational semantics and complexity analysis,” Electronic Notes in Theoretical Computer Science, vol. 1, pp. 535–556, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. S. Romaguera and O. Valero, “A common mathematical framework for asymptotic complexity analysis and denotational semantics for recursive programs based on complexity spaces,” in Semantics—Advances in Theories and Mathematical Models, M. T. Afzal, Ed., vol. 1, chapter 5, pp. 99–120, InTech Open Science, Rijeka, Croatia, 2012. View at Publisher · View at Google Scholar
  5. B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, Cambridge Mathematical Textbooks, Cambridge University Press, Cambridge, UK, 1990. View at MathSciNet
  6. S. G. Matthews, “Partial metric topology,” Annals of the New York Academy of Sciences, vol. 728, pp. 183–197, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. S. Romaguera, “Matkowski's type theorems for generalized contractions on (ordered) partial metric spaces,” Applied General Topology, vol. 12, no. 2, pp. 213–220, 2011. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. M. A. Alghamdi, N. Shahzad, and O. Valero, “Fixed point theorems in generalized metric spaces with applications to computer science,” Fixed Point Theory and Applications, vol. 2013, article 118, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. A. Bukatin and J. S. Scott, “Towards computing distances between programs via scott domains,” in Logical Foundations of Computer Science, S. Adian and A. Nerode, Eds., vol. 1234 of Lecture Notes in Computer Science, pp. 33–43, Springer, Berlin, Germany, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. A. Cerdà-Uguet, M. P. Schellekens, and O. Valero, “The baire partial quasi-metric space: a mathematical tool for asymptotic complexity analysis in computer science,” Theory of Computing Systems, vol. 50, no. 2, pp. 387–399, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. A. K. Seda and P. Hitzler, “Generalized distance functions in the theory of computation,” Computer Journal, vol. 53, no. 4, pp. 443–464, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. R. Heckmann, “Approximation of metric spaces by partial metric spaces,” Applied Categorical Structures, vol. 7, no. 1–2, pp. 71–83, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. S. J. O'Neill, “Partial metrics, valuations, and domain theory,” Annals of the New York Academy of Sciences, vol. 806, pp. 304–315, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. S. Romaguera and M. P. Schellekens, “Partial metric monoids and semivaluation spaces,” Topology and Its Applications, vol. 153, no. 5-6, pp. 948–962, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. S. Romaguera, P. Tirado, and O. Valero, “Complete partial metric spaces have partially metrizable computational models,” International Journal of Computer Mathematics, vol. 89, no. 3, pp. 284–290, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. S. Romaguera and O. Valero, “A quantitative computational model for complete partial metric spaces via formal balls,” Mathematical Structures in Computer Science, vol. 19, no. 3, pp. 541–563, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. S. Romaguera and O. Valero, “Domain theoretic characterisations of quasi-metric completeness in terms of formal balls,” Mathematical Structures in Computer Science, vol. 20, no. 3, pp. 453–472, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. M. P. Schellekens, “A characterization of partial metrizability: domains are quantifiable,” Theoretical Computer Science, vol. 305, no. 1–3, pp. 409–432, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. M. P. Schellekens, “The correspondence between partial metrics and semivaluations,” Theoretical Computer Science, vol. 315, no. 1, pp. 135–149, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. S. G. Matthews, “An extensional treatment of lazy data flow deadlock,” Theoretical Computer Science, vol. 151, no. 1, pp. 195–205, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. M. Abbas, T. Nazir, and S. Romaguera, “Fixed point results for generalized cyclic contraction mappings in partial metric spaces,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Serie A, vol. 106, no. 2, pp. 287–297, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. A. Alghamdi, N. Shahzad, and O. Valero, “On fixed point theory in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 175, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 508730, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. R. P. Argarwal, M. A. Alghamdi, and N. Shahzad, “Fixed point theory for cyclic generalized contractions in partial metric spaces,” Fixed Point Theory Applications, vol. 2012, article 40, 2012. View at Publisher · View at Google Scholar
  25. H. Aydi, M. Abbas, and C. Vetro, “Partial hausdorff metric and nadler's fixed point theorem on partial metric spaces,” Topology and Its Applications, vol. 159, no. 14, pp. 3234–3242, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. H. Aydi, C. Vetro, W. Sintunavarat, and P. Kumam, “Coincidence and fixed points for contractions and cyclical contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 124, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. L. Ćirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2398–2406, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. D. Ilić, V. Pavlović, and V. Rakočević, “Some new extensions of Banach's contraction principle to partial metric space,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1326–1330, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. D. Ilić, V. Pavlović, and V. Rakočević, “Extensions of the Zamfirescu theorem to partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3–4, pp. 801–809, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, pp. 17–26, 2004. View at Zentralblatt MATH · View at MathSciNet
  31. S. Romaguera, “Fixed point theorems for generalized contractions on partial metric spaces,” Topology and Its Applications, vol. 159, no. 1, pp. 194–199, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  32. I. A. Rus, “Fixed point theory in partial metric spaces,” Analele Universitatii de Vest din Timisoara: Seria Matematica-Informatica, vol. 46, no. 2, pp. 149–160, 2008. View at Zentralblatt MATH · View at MathSciNet
  33. O. Valero, “On Banach fixed point theorems for partial metric spaces,” Applied General Topology, vol. 6, no. 2, pp. 229–240, 2005. View at Zentralblatt MATH · View at MathSciNet
  34. S. Roman, Lattices and Ordered Sets, Springer, New York, NY, USA, 2008. View at MathSciNet
  35. S. Romaguera and M. P. Schellekens, “Quasi-metric properties of complexity spaces,” Topology and Its Applications, vol. 98, no. 1–3, pp. 311–322, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  36. S. Oltra, S. Romaguera, and E. A. Sánchez-Pérez, “Bicompleting weightable quasi-metric spaces and partial metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 51, no. 1, pp. 151–162, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  37. P. Hitzler and A. K. Seda, Mathematical Aspects of Logic Programming Semantics, CRC Press, Boca Raton, Fla, USA, 1st edition, 2011.
  38. R. H. Haghi, Sh. Rezapour, and N. Shahzad, “Be careful on partial metric fixed point results,” Topology and Its Applications, vol. 160, no. 3, pp. 450–454, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. A. Baranga, “The contraction principle as a particular case of Kleene's fixed point theorem,” Discrete Mathematics, vol. 98, no. 1, pp. 75–79, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. H. R. Nielson and F. Nielson, Semantics with Applications: A Formal Introduction, Wiley Professional Computing, John Wiley & Sons, New York, NY, USA, 1992.